Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Loud pop in the middle of the back, left arm and leg pain, numbness. Treatment options?

Hi in XXXXX . Im a care provider. And I provide for a 56 yr old lady. I transfer her every day from her will chair to her portapady, and her recliner every day 7 days a week I work all day long and even at nite. But any way I was lifting her into my suv and as I was lifting her in to my suv I heard a loud pop in the middle of my back and knw I m in so much pain its bad. But knw my left ARM hurts bad and my left leg to. The pain is bad. Anrite kind of d not only that both of my hand have been geting num.i don t no wats going on. Can u please help me. I dnt no if u are the rite kind of Dr. But u knw about backs cus u are a spine surggen . So can t u please give me ur best advise I m in so much pain. What do u think it means. PS......Sorry for my spelling thank u for ur time
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
Thanks for posting to HCM
Tab. Meconerve thrice a day.
Tab. Combiflam twice a day.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor